# SDR SWAA2021122756096

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 29,971 hours, 13,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT MEGA PHONE INOP / REMOVED & REPLACED FWD FLIGHT ATTENDANT MEGAPHONE. OPS CHECK GOOD AT THIS TIME. INSTALLED 373SW INSPECTION PLACARD. WORK PERFORMED IAW 737NG AMM 25-00-00-800-802(TAG# ITG8Q0014JUR PN OFF A12SA SN N/A - PN ON A12SA SN N/A)
